# SDR DALA2021041202115

- Difficulty date: June 13, 2017
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 67,242 hours, 30,881 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 CRACK INDICATIONS ON FR16L AT HOLES #7, #8, #A, AND #B ABOVE DOOR STOP 7. CORRECTIVE ACTION: REPAIRED PER ER/A 554956-14AD REV.A. (0066446)
